Algebra and Logic

, Volume 40, Issue 5, pp 283–291 | Cite as

Rogers Semilattices of Families of Arithmetic Sets

  • S. A. Badaev
  • S. S. Goncharov

Abstract

We look into algebraic properties of Rogers semilattices of arithmetic sets, such as the existence of minimal elements, minimal covers, and ideals without minimal elements.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • S. A. Badaev
    • 1
  • S. S. Goncharov
    • 2
  1. 1.KazSUAlmatyKazakhstan
  2. 2.Institute of Mathematics, Siberian BranchRussian Academy of SciencesRussia

Personalised recommendations